Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 67, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 22, 2020, 8:45 AM CDT for 4 counties in Oklahoma. It was in force for 45 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 22, 2020, 8:45 AM CDT (13:45 UTC)
- Expired
- Apr 22, 2020, 9:30 AM CDT
- In force
- 45 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 50.0 mph
Counties Osage County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK
The radar
The Tulsa radar (KINX), 26 km from the middle of the area, began a volume at 13:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 22, 8:45 AM CDT | HAIL 1.75 | Tulsa, OK | GOLF BALL HAIL AT KTUL TV |
| Apr 22, 8:45 AM CDT | HAIL 2 | Tulsa, OK | OCCURRED IN DOWNTOWN TULSA. |
| Apr 22, 8:46 AM CDT | HAIL 1.25 | Tulsa, OK | HALF DOLLAR HAIL DOWNTOWN TULSA |
| Apr 22, 8:46 AM CDT | HAIL 1.75 | Tulsa, OK | GOLF BALL HAIL AT 31ST PEORIA |
| Apr 22, 8:49 AM CDT | HAIL 1.5 | Tulsa, OK | QUARTER TO PING PONG BALL HAIL 9TH AND DETROIT |
| Apr 22, 8:50 AM CDT | HAIL 1.25 | Tulsa, OK | HALF DOLLAR HAIL AT 4300 W EDISON |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 1.8 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 20 J/kg
- Mixed-layer CIN
- -449 J/kg
- Mixed-layer LCL
- 1138 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 375 m²/s²
- 0-3 km storm-relative helicity
- 455 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted.
235
WUUS54 KTSA 221345
SVRTSA
OKC113-131-143-145-221430-
/O.NEW.KTSA.SV.W.0067.200422T1345Z-200422T1430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
845 AM CDT Wed Apr 22 2020
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Southwestern Rogers County in northeastern Oklahoma...
Southeastern Osage County in northeastern Oklahoma...
Northwestern Wagoner County in northeastern Oklahoma...
Northeastern Tulsa County in northeastern Oklahoma...
* Until 930 AM CDT.
* At 845 AM CDT, a severe thunderstorm was located 3 miles west of
Tulsa, moving northeast at 45 mph.
HAZARD...Ping pong ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect
damage to roofs, siding, windows, and vehicles.
* Locations in or near the path include...
Tulsa... Broken Arrow...
Sand Springs... Claremore...
Owasso... Catoosa...
Collinsville... Verdigris...
Inola... Sperry...
Foyil... Jenks Riverside Airport...
Turley... Tulsa International Airport...
Taiwah... Tiawah...
Gray...
This includes Interstate 44 between mile markers 216 and 256.
LAT...LON 3644 9552 3623 9544 3614 9544 3603 9603
3607 9603 3607 9609 3615 9614 3624 9613
3629 9611
TIME...MOT...LOC 1345Z 245DEG 39KT 3614 9599
HAIL...1.50IN
WIND...<50MPH
$$3 follow-up statements
294
WWUS54 KTSA 221356
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
856 AM CDT Wed Apr 22 2020
OKC113-221406-
/O.CAN.KTSA.SV.W.0067.000000T0000Z-200422T1430Z/
Osage OK-
856 AM CDT Wed Apr 22 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OSAGE COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 300 PM CDT for
northeastern Oklahoma.
LAT...LON 3644 9552 3623 9544 3614 9544 3610 9590
3608 9598 3612 9599 3616 9605 3617 9600
3627 9600
TIME...MOT...LOC 1356Z 241DEG 37KT 3620 9589
$$
OKC131-143-145-221430-
/O.CON.KTSA.SV.W.0067.000000T0000Z-200422T1430Z/
Rogers OK-Wagoner OK-Tulsa OK-
856 AM CDT Wed Apr 22 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 AM CDT
FOR SOUTHWESTERN ROGERS...NORTHWESTERN WAGONER AND NORTHEASTERN TULSA
COUNTIES...
At 856 AM CDT, a severe thunderstorm was located over Tulsa
International Airport, moving northeast at 40 mph.
HAZARD...Ping pong ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect damage
to roofs, siding, windows, and vehicles.
Locations in or near the path include...
Tulsa... Claremore...
Owasso... Catoosa...
Verdigris... Inola...
Foyil... Turley...
Tulsa International Airport... Taiwah...
Tiawah...
This includes Interstate 44 between mile markers 222 and 223, and
between mile markers 225 and 256.
LAT...LON 3644 9552 3623 9544 3614 9544 3610 9590
3608 9598 3612 9599 3616 9605 3617 9600
3627 9600
TIME...MOT...LOC 1356Z 241DEG 37KT 3620 9589
HAIL...1.50IN
WIND...<50MPH
$$559
WWUS54 KTSA 221407
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
907 AM CDT Wed Apr 22 2020
OKC131-143-145-221430-
/O.CON.KTSA.SV.W.0067.000000T0000Z-200422T1430Z/
Rogers OK-Wagoner OK-Tulsa OK-
907 AM CDT Wed Apr 22 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 AM CDT
FOR SOUTHWESTERN ROGERS...NORTHWESTERN WAGONER AND NORTHEASTERN TULSA
COUNTIES...
At 907 AM CDT, a severe thunderstorm was located 3 miles southeast of
Owasso, moving northeast at 40 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
Locations in or near the path include...
Tulsa... Claremore...
Owasso... Catoosa...
Verdigris... Inola...
Foyil... Tulsa International Airport...
Taiwah... Tiawah...
Turley...
This includes Interstate 44 between mile markers 230 and 256.
LAT...LON 3644 9552 3623 9544 3614 9544 3611 9579
3616 9589 3618 9592 3628 9595
TIME...MOT...LOC 1407Z 245DEG 34KT 3623 9581
HAIL...1.00IN
WIND...<50MPH
$$158
WWUS54 KTSA 221414
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
914 AM CDT Wed Apr 22 2020
OKC143-145-221423-
/O.CAN.KTSA.SV.W.0067.000000T0000Z-200422T1430Z/
Wagoner OK-Tulsa OK-
914 AM CDT Wed Apr 22 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WAGONER AND
NORTHEASTERN TULSA COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 300 PM CDT for
northeastern Oklahoma.
LAT...LON 3620 9544 3617 9572 3619 9577 3623 9580
3633 9581 3644 9552 3623 9544
TIME...MOT...LOC 1413Z 245DEG 39KT 3626 9573
$$
OKC131-221430-
/O.CON.KTSA.SV.W.0067.000000T0000Z-200422T1430Z/
Rogers OK-
914 AM CDT Wed Apr 22 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 AM CDT
FOR CENTRAL ROGERS COUNTY...
At 913 AM CDT, a severe thunderstorm was located near Verdigris,
moving northeast at 45 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
Locations in or near the path include...
Claremore... Owasso...
Catoosa... Verdigris...
Foyil... Taiwah...
Tiawah...
This includes Interstate 44 between mile markers 238 and 256.
LAT...LON 3620 9544 3617 9572 3619 9577 3623 9580
3633 9581 3644 9552 3623 9544
TIME...MOT...LOC 1413Z 245DEG 39KT 3626 9573
HAIL...1.00IN
WIND...<50MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 6:21 AM CDT, 2 hours 24 minutes earlier.
Area forecast discussion, Apr 22, 6:21 AM CDT, 2 hours 24 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
621 AM CDT Wed Apr 22 2020
...UPDATE...
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Timing thunderstorm impacts at each terminal continues to be the
main aviation concern, with multiple rounds of impacts likely at
each site for the first 12 to 18 hours of the valid TAF period.
BVO is most likely to see prevailing onstation TSRA for several
hours this morning into early afternoon. MLC/FSM should have the
longest break between rounds of storms of any sites during the
day. Will not include any mention of variable winds/gusts at this
time, but MLC/FSM would be most likely need this later, primarily
in the afternoon/early evening. Expect IFR conditions in
thunderstorms. After the TSRA threat has passed, expect reduced
ceilings/visibilities for several hours thereafter, with some
improvement late likely at BVO and MLC.
&&
.PREV DISCUSSION... /Issued 416 AM CDT Wed Apr 22 2020/
DISCUSSION...
The main forecast concerns focus in the next 12 to 24 hours, and
focus on severe weather, some possibly significant, and heavy
rain/flooding potential.
A fairly potent and compact PV anomaly/maximum centered over
northern NM this morning will track eastward across OK and AR
today and tonight. At the surface, low pressure will develop over
southwest OK this morning in response to the approaching upper
system, and will track into far northwest AR overnight. To the
south of the surface low, a Pacific front/dryline will sweep
across southern OK thru the day and into the evening.
The first round of storms, an MCS tracking across SE OK early this
morning, is what is left over from supercells that dropped big
hail over the western part of the state yesterday and last night.
This activity should continue east with a waning severe threat as
it moves out of the better elevated instability.
The next round is getting going over the Panhandles and western
KS. Storms will continue to develop and expand in coverage across
northern OK and southern KS as the morning wears on. This activity
will be forced by strengthening warm frontogenesis along the
elevated frontal zone oriented west-east along or just south of
the KS border and in advance of a developing 850-700mb low
pressure. Per the latest HRRR runs, storms will be oriented in
west to east bands as they move across NE OK and eventually into
NW AR this afternoon. As a result, storms could train over the
same areas and produce swaths of locally heavy rainfall and flash
flooding. For this reason, a flash flood watch has been issued for
a good portion of NE OK thru this evening, where confidence was
highest on heavy rainfall potential. The area may need to be
expanded based on newer data as the situation evolves. The HRRR
has some hints of updraft helicity in these bands as well, and
while these storms will be elevated, they could produce large
hail.
The surface based instability axis will nose up into SE OK late
this afternoon in advance of the front/dryline, possibly as far
north as I-40, and this is farther north than what was indicated
yesterday. Also as was mentioned yesterday, the axis will be
fairly narrow in SE OK just ahead of the front/dryline. Surface
based storms are expected to develop this afternoon as the cap
weakens from roughly I-40 southward, though coverage is more
uncertain and likely to be more isolated with southward extent.
Looking at the parameters, storms that can reside in the
instability axis for a period of time could produce all severe
hazards, including big hail and tornadoes. With forecast STP
values of 4-8, a strong tornado can't be ruled out. With deep
layer kinematic fields strengthening this afternoon as the basal
portion of the upper trough slides into the region, storms will be
moving at a pretty healthy clip toward the east/northeast. Thus,
as stated yesterday, the significant severe threat will likely be
limited in spatial and temporal extent as storms will probably
outpace the eastward moving but fairly narrow surface based
instability axis and become more elevated as they approach the AR
border. The severe threat should come to a fairly quick end from
west to east this evening. Some lingering showers and storms in
the deformation zone of the passing upper wave will continue
across NE OK and NW AR thru the night but likely without a severe
threat.
An upper wave passing thru the region in NW flow aloft will bring
another chance for showers and storms Thursday night and Friday.
The warm sector should remain to the south and east of area, and
thus elevated storms and a marginal hail threat to SE OK and W
Central AR should be the extent of it.
Looking farther down the road, ridging will be maintained over the
western CONUS and NW flow aloft downstream over the Plains. A cold
front will bring another chance of storms by next Tuesday.
Lacy
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch through this evening for OKZ054>057-059>062-
064-067.
AR...None.
&&
AVIATION.....22Hazardous weather outlook, Apr 22, 5:26 AM CDT, 3 hours 19 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 526 AM CDT Wed Apr 22 2020 ARZ001-002-010-011-019-020-029-OKZ049-053>076-231030- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 526 AM CDT Wed Apr 22 2020 ...SEVERE STORMS AND FLOODING POSSIBLE TODAY... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. TORNADO. RISK...Elevated. AREA...Far Southeast Oklahoma. ONSET...Late this afternoon. SEVERE THUNDERSTORM. RISK...Elevated to Significant. AREA...Eastern Oklahoma. ONSET...This afternoon. AREA AT GREATEST RISK...Southeast Oklahoma. FLASH FLOOD. RISK...Limited. AREA...Northeast Oklahoma. ONSET...After 7 AM. HEAVY RAIN. RISK...Significant. AREA...Northeast Oklahoma. ONSET...After 7 AM. AREA AT GREATEST RISK...Along and north of I-44, west of highway 69 in northeast Oklahoma. SIGNIFICANT WINDS. RISK...Limited. AREA...Eastern Oklahoma and Western Arkansas. ONSET...Mid Morning. DISCUSSION... There is an elevated to significant threat of severe storms across the region, mainly this afternoon and evening along and south of I-40 in east central and southeast Oklahoma. Large hail to tennis ball size, damaging winds and tornadoes, some possibly strong, are possible with any discrete cells across this region. Across northeast Oklahoma and northwest Arkansas, multiple rounds of storms are expected today, with mainly a large hail threat. In addition, storms could train over the same areas and produce swaths of locally heavy rainfall and increase the threat of flash flooding. Strong southeast winds are expected today as low pressure approaches the region. Winds may gust in the 30 to 40 mph range at times across northeast Oklahoma and northwest Arkansas. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Expected. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. THURSDAY...Thunderstorm Potential. FRIDAY...Thunderstorm Potential...Heavy Rain Potential. SATURDAY THRU MONDAY...No Hazards. TUESDAY...Thunderstorm Potential. EXTENDED DISCUSSION... Thunderstorm chances increase again Thursday night into Friday as an upper level disturbance slides across the region. Any storms that develop over the region will likely be elevated, and capable of producing marginally severe hail, especially across southeast Oklahoma and west central Arkansas, on Friday afternoon. The active pattern continues, with another system expected to bring chances for storms again by early next week. weather.gov/tulsa contains additional information. Lacy
In the hours before
Special weather statement, Apr 22, 6:02 AM CDT, 2 hours 43 minutes before
Special Weather Statement
National Weather Service Tulsa OK
602 AM CDT Wed Apr 22 2020
ARZ010-011-019-020-029-OKZ069-072-221145-
Sebastian AR-Madison AR-Washington AR-Franklin AR-Crawford AR-
Adair OK-Sequoyah OK-
602 AM CDT Wed Apr 22 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MADISON...
NORTHWESTERN FRANKLIN...CRAWFORD...NORTHWESTERN SEBASTIAN...SOUTHERN
WASHINGTON...SEQUOYAH AND SOUTHERN ADAIR COUNTIES UNTIL 645 AM CDT...
At 559 AM CDT, strong wind gusts on the back side of a dissipating
thunderstorm complex are occurring across east central Oklahoma and
will slide over into west central Arkansas. The strongest wind gusts
will occur after the rain ends and may continue for up to a half
hour after the rain ends.
Wind gusts up to 50 mph will be possible.
Locations in or near the path include...
Fort Smith... Van Buren...
Sallisaw... Stilwell...
Cedarville... Mountainburg...
Natural Dam... Alma...
Muldrow... Roland...
West Fork... Lincoln...
Mulberry... Vian...
Dyer... Winslow...
Gans... Marble City...
Chester... Moffett...
This includes the following highways,
Interstate 40 in Arkansas between mile markers 0 and 18.
Interstate 40 in Oklahoma between mile markers 296 and 328.
Interstate 540 between mile markers 1 and 8.
Interstate 49 between mile markers 22 and 53.
LAT...LON 3594 9358 3535 9433 3536 9443 3538 9443
3538 9447 3536 9449 3540 9495 3541 9500
3543 9502 3564 9484 3564 9481 3567 9481
3594 9457
TIME...MOT...LOC 1059Z 272DEG 23KT 3581 9428 3543 9482
LacySpecial weather statement, Apr 22, 6:19 AM CDT, 2 hours 26 minutes before
Special Weather Statement
National Weather Service Tulsa OK
619 AM CDT Wed Apr 22 2020
OKZ054-059-221200-
Osage OK-Pawnee OK-
619 AM CDT Wed Apr 22 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN OSAGE AND PAWNEE
COUNTIES UNTIL 700 AM CDT...
At 618 AM CDT, strong thunderstorms were located along a line
extending from 2 miles southeast of Garber to 2 miles east of Perry
to 3 miles north of Stillwater. Movement was east at 45 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
these storms.
Locations in or near the path include...
Pawnee... Hominy...
Cleveland... Fairfax...
Jennings... Ralston...
Westport... Osage...
Hallett... Blackburn...
Maramec... Skedee...
Walnut Creek State Park... Sooner Lake...
Southwestern Kaw Lake...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3670 9703 3668 9694 3671 9692 3625 9612
3616 9668 3616 9682 3624 9682 3625 9692
3633 9693 3634 9703 3651 9703 3651 9701
3653 9698 3655 9690 3658 9689 3660 9692
3658 9698 3659 9705 3660 9704 3668 9706
TIME...MOT...LOC 1118Z 254DEG 40KT 3642 9754 3628 9724 3617 9704
LacyLocal storm report, Apr 22, 7:51 AM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
751 AM CDT WED APR 22 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 AM HAIL PAWNEE 36.34N 96.80W
04/22/2020 M1.50 INCH PAWNEE OK PUBLIC
&&
BLHSpecial weather statement, Apr 22, 8:34 AM CDT, 11 minutes before
Special Weather Statement National Weather Service Tulsa OK 834 AM CDT Wed Apr 22 2020 OKZ068>072-074-221415- Haskell OK-Adair OK-Muskogee OK-Sequoyah OK-Cherokee OK-McIntosh OK- 834 AM CDT Wed Apr 22 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HASKELL...NORTHEASTERN MCINTOSH...CENTRAL SEQUOYAH...SOUTHWESTERN ADAIR...SOUTHEASTERN CHEROKEE AND SOUTHEASTERN MUSKOGEE COUNTIES UNTIL 915 AM CDT... At 834 AM CDT, a strong thunderstorm was located 5 miles northwest of Porum, moving east at 55 mph. Nickel size hail will be possible with this storm. Locations in or near the path include... Sallisaw... Warner... Vian... Gore... Porum... Webbers Falls... Gans... Marble City... Tamaha... Brushy... Brushy Lake State Park... Bunch... Lake Tenkiller State Park... Box... Mc Key... This includes Interstate 40 in Oklahoma between mile markers 268 and 315. LAT...LON 3529 9539 3551 9548 3573 9470 3540 9462 TIME...MOT...LOC 1334Z 255DEG 48KT 3541 9533
Local storm report, Apr 22, 8:38 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
838 AM CDT WED APR 22 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 AM HAIL CLEVELAND 36.31N 96.46W
04/22/2020 E1.00 INCH PAWNEE OK FIRE DEPT/RESCUE
&&
BLHLocal storm report, Apr 22, 8:45 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
845 AM CDT WED APR 22 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0838 AM HAIL 2 S SAND SPRINGS 36.11N 96.11W
04/22/2020 E1.75 INCH TULSA OK PUBLIC
PING PONG TO GOLF BALL SIZE HAIL IN AND AROUND PRATTVILLE
&&
BLHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 2:33 AM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 57 min |
| Apr 22, 3:06 AM CDT | Special Weather Statement | TSA | Pittsburg | 24 min |
| Apr 22, 3:11 AM CDT | Flash Flood Watch | TSA | Craig, Creek, Mayes, Nowata, Pawnee, Rogers and 3 more | 16 hr |
| Apr 22, 3:25 AM CDT | Special Weather Statement | TSA | Choctaw | 35 min |
| Apr 22, 5:26 AM CDT | Special Weather Statement | TSA | Haskell, Sequoyah | 34 min |
| Apr 22, 6:02 AM CDT | Special Weather Statement | TSA | Sequoyah | 43 min |
| Apr 22, 6:19 AM CDT | Special Weather Statement | TSA | Pawnee | 41 min |
| Apr 22, 6:30 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 45 min |
| Apr 22, 6:44 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 35 min |
| Apr 22, 7:00 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 45 min |
| Apr 22, 7:39 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 51 min |
| Apr 22, 8:08 AM CDT | Severe Thunderstorm Warning | TSA | Nowata, Osage, Pawnee, Rogers, Tulsa, Washington | 52 min |
| Apr 22, 8:16 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Tulsa | 29 min |
| Apr 22, 8:17 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 22 min |
| Apr 22, 8:30 AM CDT | Severe Thunderstorm Warning | TSA | Osage | 30 min |
| Apr 22, 8:31 AM CDT | Areal Flood Advisory | TSA | Osage, Pawnee | 4 hr |
| Apr 22, 8:34 AM CDT | Special Weather Statement | TSA | Sequoyah | 41 min |
| Apr 22, 9:06 AM CDT | Special Weather Statement | TSA | Pushmataha | 39 min |
| Apr 22, 9:28 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Rogers | 21 min |
| Apr 22, 9:35 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Pawnee, Tulsa | 25 min |
| Apr 22, 10:05 AM CDT | Special Weather Statement | TSA | Tulsa | 25 min |
| Apr 22, 10:08 AM CDT | River Flood Advisory | TSA | Cherokee | 36 hr |
| Apr 22, 10:16 AM CDT | Special Weather Statement | TSA | Cherokee, Muskogee | 44 min |
| Apr 22, 10:42 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee | 48 min |
| Apr 22, 11:18 AM CDT | Special Weather Statement | TSA | Muskogee | 27 min |
| Apr 22, 11:31 AM CDT | Special Weather Statement | TSA | McIntosh | 29 min |
| Apr 22, 11:38 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 37 min |
| Apr 22, 11:45 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh | 30 min |
| Apr 22, 12:06 PM CDT | Special Weather Statement | TSA | Creek | 24 min |
| Apr 22, 12:10 PM CDT | Special Weather Statement | TSA | Okmulgee | 35 min |
| Apr 22, 12:13 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okmulgee | 32 min |
| Apr 22, 12:13 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pushmataha | 47 min |
| Apr 22, 12:24 PM CDT | Special Weather Statement | TSA | Osage | 36 min |
| Apr 22, 12:31 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 29 min |
| Apr 22, 12:50 PM CDT | Special Weather Statement | TSA | LeFlore | 40 min |
| Apr 22, 12:58 PM CDT | Special Weather Statement | TSA | Osage | 32 min |
| Apr 22, 1:06 PM CDT | Areal Flood Advisory | TSA | McIntosh, Muskogee, Okmulgee | 3 hr |
| Apr 22, 1:07 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 23 min |
| Apr 22, 1:27 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 48 min |
| Apr 22, 1:36 PM CDT | Special Weather Statement | TSA | Adair | 24 min |
| Apr 22, 1:50 PM CDT | River Flood Advisory | TSA | Adair, Cherokee, Delaware | 36 hr |
| Apr 22, 2:41 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 34 min |
| Apr 22, 3:13 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 32 min |
| Apr 22, 3:20 PM CDT | Special Weather Statement | TSA | Kay | 25 min |
| Apr 22, 3:43 PM CDT | Special Weather Statement | TSA | Washington | 32 min |
| Apr 22, 4:09 PM CDT | Special Weather Statement | TSA | Pawnee | 36 min |
| Apr 22, 5:40 PM CDT | Special Weather Statement | TSA | Okfuskee | 35 min |
| Apr 22, 5:55 PM CDT | Tornado Warning | TSA | Choctaw | 50 min |
| Apr 22, 6:00 PM CDT | Tornado Warning | TSA | Choctaw, Pushmataha | 30 min |
| Apr 22, 6:02 PM CDT | Special Weather Statement | TSA | Pittsburg | 43 min |
| Apr 22, 6:03 PM CDT | Special Weather Statement | TSA | Creek | 27 min |
| Apr 22, 6:08 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg | 37 min |
| Apr 22, 6:25 PM CDT | Special Weather Statement | TSA | Rogers, Tulsa | 50 min |
| Apr 22, 6:32 PM CDT | Special Weather Statement | TSA | Choctaw | 28 min |
| Apr 22, 6:40 PM CDT | Special Weather Statement | TSA | Pushmataha | 35 min |
| Apr 22, 6:42 PM CDT | Special Weather Statement | TSA | Latimer | 33 min |
| Apr 22, 6:45 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw | 45 min |
| Apr 22, 6:59 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 61 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.